# SDR DALA2024081308066

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 56,878 hours, 39,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON BEAM #6 BTW STA 180-196 AT FWD PASSENGER DOOR. SUMMARY OF NRC 00117: BEAM #6 ON STA 196 AT FWD PASSENGER DOOR WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 12 PAR 4 FIGURE 201. AND (ET) (HFEC) INSPECTION WAS ACCOMPLISHED ON BEAM #6 ON STA 180 AT FWD PASSENGER DOOR AND NO CRACKS WERE FOUND. (LP #0498549)
